Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Nausea due to being on birth control, hard time breathing, pain under lungs, blocked sinus and massive headaches. Any concerns ?

I m 18, on birth control that s making me very nauseas. I ve also been sick lately but for the past couple of days I ve had a hard time breathing , pain under my lungs, blocked sinus and massive headaches with light headed feelings. Is it just an ear infection or should I be more concerned? The cramping feeling below my ribs is starting to scare me.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Birth control usually develops nausea ( in few patients vomiting just due to hormones and this is a natural phenomena, not to worry).
For this side effect you can take pantoprazole +domperidone tablet as when requires.
Now main concern is difficulty in breathing, cramps, below ribs pain, blocked sinus.
These symptoms may be due to allergic bronchitis with super added infection , in my opinion ear infection don't causes such type of symptoms.
Consult a physician and get his opinion.
Need not to worry this is a common complaint just due to allergy.
Hope I have answered your question .
If further any question I will help.
Good luck.
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor